You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.


Reviewed Work: Number-Theoretic Methods in Statistics by Kai-Tai Fang, Y. Wang
Review by: Josep Ginebra
Journal of the American Statistical Association
Vol. 90, No. 431 (Sep., 1995), p. 1134
DOI: 10.2307/2291365
Stable URL:
Page Count: 1
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page